Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565296
E. Fritzilas, M. Milanic, J. Monnot, and Y. A. Rios-Solis, “Resilience and optimization of identifiable bipartite graphs”, Discrete Applied Mathematics, 2013, 161, 593-603.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2427161
M. Kamiński, V. V. Lozin, and M. Milanič, “Recent developments on graphs of bounded clique-width”, Discrete Appl. Math., 2009, 157, 2747-2761.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
R. Ahlswede, and H. Aydinian, “On diagnosability of large multiprocessor networks”, Discrete Applied Mathematics, 2008, 156, 3464-3474.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
H. Aydinian, “Levon H. Khachatrian 1954-2002 - Obituary”, Discrete Applied Mathematics, 2008, 156, 1346-1347.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
R. Ahlswede, and V. Blinovsky, “Multiple packing in sum-type metric spaces”, DISCRETE APPLIED MATHEMATICS, 2008, 156, 1469-1477.
PUB | DOI | WoS
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587909
R. Ahlswede, J. Cassaigne, and A. Sarközy, “On the correlation of binary sequences”, DISCRETE APPLIED MATHEMATICS, 2008, 156, 1478-1487.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1860133
R. Ahlswede, B. Balkenhol, C. Deppe, H. Mashuriyan, and T. Partner, “T-Shift synchronization codes”, Discrete Applied Mathematics, 2008, 156, 1461-1468.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587890
R. Ahlswede, “Ratewise-optimal non-sequential search strategies under constraints on the tests”, Discrete Applied Mathematics, 2008, 156, 1431-1443.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587881
R. Ahlswede, “Special issue: General theory of information transfer and combinatorics - Preface”, Discrete Applied Mathematics, 2008, 156, 1343-1344.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587893
R. Ahlswede, F. Cicalese, and C. Deppe, “Searching with lies under error cost constraints”, Discrete Applied Mathematics, 2008, 156, 1444-1460.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587887
R. Ahlswede, “General theory of information transfer: Updated”, Discrete Applied Mathematics, 2008, 156, 1348-1388.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499456
G. W. Klau, S. Rahmann, A. Schliep, M. Vingron, and K. Reinert, “Integer linear programming approaches for non-unique probe selection”, Discrete Applied Mathematics, 2007, 155, 840-856.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2499284
F. Cicalese, P. Damaschke, L. Tansini, and S. Werth, “Overlaps help: Improved bounds for group testing with interval queries”, Discrete Applied Mathematics, 2007, 155, 288-299.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1773560
M. Cieliebak, T. Erlebach, Z. Lipták, J. Stoye, and E. Welzl, “Algorithmic complexity of protein identification: combinatorics of weighted strings”, Discrete Applied Mathematics, 2004, 137, 27-46.
PUB | PDF | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622320
R. Ahlswede, and Z. Zhang, “On maximal shadows of members in left-compressed sets”, Discrete Applied Mathematics, 1999, 95, 3-9.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0166-218X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung